# SDR QXEA2013103101473

- Difficulty date: October 31, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 24,895 hours, 25,438 cycles
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Overserviced
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

SMOKE OBSERVED COMING FROM NR 1 ENGINE DRAIN MAST DURING ENGINE RUN AT GROUND IDLE.  ADJUSTED OIL LEVEL IAW AMM 12-10-71-210-802. PURGED ECS DUCTS AS A PRECAUTION.
